# SDR AALA20121204001

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 83,191 hours, 13,238 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD END JUST FORWARD OF AFT SPAR HAS CORROSION.  REWORKED CORROSION AND INSTALLED SECOND OVER FASTENERS AS PER EA B767-57-0273449.
